Alert archive / Indiana / Severe Thunderstorm Warnings in 2014

Severe Thunderstorm Warning 229, NWS Louisville, KY

October 6, 2014Oldham County, Kentucky; 5 counties in Indiana

NWS Louisville, KY issued this severe thunderstorm warning at Oct 6, 2014, 8:01 PM EDT for Oldham County, Kentucky; 5 counties in Indiana. It was in force for 29 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Oct 6, 2014, 8:01 PM EDT (00:01 UTC)
Expired
Oct 6, 2014, 8:30 PM EDT
In force
29 min
Issued by
NWS Louisville, KY
Area
Storm-based polygon
Hail
1.25 in
Wind
60.0 mph

Counties Clark County, IN, Floyd County, IN, Harrison County, IN, Jefferson County, IN, Washington County, IN, Oldham County, KY

The radar

The Louisville radar (KLVX), 63 km from the middle of the area, began a volume at 00:01 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Oct 6, 8:25 PM EDTHAIL 1Sellersburg, INTHE PUBLIC...VIA FACEBOOK...SHOWED HAIL UP TO ONE INCH COVERING THE GROUND.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 24 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Cncnati-Daytn, OH (KILN), launched 00:00Z, 0.0 hours before the alert went out and 193 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Cncnati-Daytn, OH at 00:00Z on 2014-10-07Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 115 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Cncnati-Daytn, OH at 00:00Z on 2014-10-07The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 112 square meters per square second.1939587897117Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
115 J/kg
Mixed-layer CIN
-17 J/kg
Mixed-layer LCL
961 m above ground
0-6 km bulk shear
61 kt
0-1 km storm-relative helicity
112 m²/s²
0-3 km storm-relative helicity
54 m²/s²
Significant tornado parameter
0.1
Supercell composite
0.8

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

629 
WUUS53 KLMK 070001
SVRLMK
INC019-043-061-077-175-KYC185-070030-
/O.NEW.KLMK.SV.W.0229.141007T0001Z-141007T0030Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE LOUISVILLE KY
801 PM EDT MON OCT 6 2014

THE NATIONAL WEATHER SERVICE IN LOUISVILLE HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  CLARK COUNTY IN SOUTH CENTRAL INDIANA...
  NORTHERN FLOYD COUNTY IN SOUTH CENTRAL INDIANA...
  NORTHERN HARRISON COUNTY IN SOUTH CENTRAL INDIANA...
  SOUTH CENTRAL JEFFERSON COUNTY IN SOUTH CENTRAL INDIANA...
  SOUTHEASTERN WASHINGTON COUNTY IN SOUTH CENTRAL INDIANA...
  NORTHWESTERN OLDHAM COUNTY IN NORTH CENTRAL KENTUCKY...

* UNTIL 830 PM EDT

* AT 758 PM EDT...A SEVERE THUNDERSTORM WAS LOCATED 6 MILES NORTHWEST
  OF NEW ALBANY...AND MOVING EAST AT 35 MPH.

  HAZARD...60 MPH WIND GUSTS AND HALF DOLLAR SIZE HAIL.

  SOURCE...RADAR INDICATED.

  IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO
           ROOFS...SIDING AND TREES.

* LOCATIONS IMPACTED INCLUDE...
  WILSON...SAINT JOSEPH...BENNETTSVILLE...HAMBURG...BLUE LICK...
  SELLERSBURG...CLARK REGIONAL AIRPORT...SPEED...MEMPHIS...
  HENRYVILLE...PRATHER...RIVER RIDGE...CHARLESTOWN...CLARK SIDING...
  BELKNAP BEACH...OTISCO...HARMONY VILLAGE...MARYSVILLE...GOSHEN AND
  NEW MARKET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

THIS STORM IS PRODUCING LARGE HAIL. SEEK SHELTER NOW INSIDE A STURDY
STRUCTURE AND STAY AWAY FROM WINDOWS.

&&

LAT...LON 3844 8542 3823 8621 3844 8624 3861 8567
      3861 8557 3864 8557 3866 8548
TIME...MOT...LOC 0001Z 255DEG 31KT 3838 8585

HAIL...1.25IN
WIND...60MPH

$$
JDG

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Louisville, KY wrote its last area forecast discussion before this severe thunderstorm warning went out at Oct 6, 7:26 PM EDT, 35 minutes earlier.

Area forecast discussion, Oct 6, 7:26 PM EDT, 35 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE LOUISVILLE KY
726 PM EDT Mon Oct 6 2014

...Updated Aviation Discussion...

...Forecast Update...
Issued at 538 PM EDT Mon Oct 6 2014

Current event is unfolding largely as expected across the region.  A
weak convergent surface boundary continues to spark thunderstorms,
some containing supercelluar charasteristics, across central
Kentucky.  These storms have produced several hail reports, some of
which have exceeded golf ball size.  This severe threat will
continue for the next hour or two, before tapering off with the loss
of diurnal heating.  Convection further to the west will continue to
push into portions of southern IN and northern KY this evening.
This activity appears to be mainly diurnally driven in the cold core
of the approaching trough, thus expect it to be in a weakening state
as it approaches the LMK CWA.  Updated products already out.

.SHORT TERM (Now through Tuesday Night)...
Issued at 306 PM EDT Mon Oct 6 2014

...Strong to severe thunderstorms possible this afternoon/early
evening...

The synoptic pattern this afternoon features a broad trough across
the eastern CONUS.  A strong PV anomaly rotating through this trough
will affect the region this afternoon into this evening.  An
additional impulse will slide through the trough aloft on Tuesday,
bringing renewed chances for showers and thunderstorms.

Showers and thunderstorms have begun to break out this afternoon.
It seems like there may be two areas of focus, one across
central KY associated with a weak wind shift and associated
surface convergence.  Another region of storm development has begun
to erupt across portions of IL/IN on the edge of the strong forcing
associated with the incoming strong PV anomaly.  Both regions of
activity will likely continue to increase in coverage/intensity as
it encounters a more favorable thermodynamic environment.  Still
think the best threat of strong to severe storms will be across
south-central KY.  SBCAPEs have risen to near 1500 J/kg and with 50
knots of 0-6 shear, supercell development along with line segments
will be possible.  Am not too high on the tornado threat at this
time given the low-level wind fields have continued to veer, thus
low-level hodographs are not all too impressive.  The main threats
will certainly be hail and damaging winds, but an isolated tornado
cannot be ruled out if a storm is able to interact with any
lingering boundaries/differential heating zones.

The strong convection will push east this evening, but a few showers
could continue to linger within the cyclonic flow aloft.  Overnight
lows will fall into the low and mid 50s.

Tuesday will feature a similar setup to today.  A low-level jet of
40-50 knots will ramp up in the morning hours, likely inducing an
area of mainly elevated convection during the morning hours.  The
question then becomes whether or not we will clear out in time for
additional surface-based convection to develop during the afternoon
hours along a synoptic cold front.  Given the NAM seems to have done
the best with trends/instability this afternoon, will favor that
solution for tomorrow.  It develops in excess of 1000 J/kg of MLCAPE
instability along the front by tomorrow afternoon.  While this may
be a bit overdone, do still feel there will be enough to once again
develop surface-based convection in the afternoon.  Wind fields will
be even more impressive than today, as 0-6km shear increases to 60+
knots.  Low-level winds may stay a bit more backed than today as
well, which would support a conditional tornado risk if we can
destabilize sufficiently, in addition to the risks of large hail and
damaging winds.

The front will push east by tomorrow evening, finally bringing a
reprieve from the precipitation.  Overnight lows will fall into the
upper 40s and 50s.

.LONG TERM (Wednesday through Monday)...
Issued at 248 PM EDT Mon Oct 6 2014

...Rounds of Rain with Excessive Rainfall Possible Late this Week...

The long term will start off dry with northwesterly flow aloft and
high pressure at the surface. Temperatures will top out in the lower
to mid 70s Wednesday under partly cloudy skies.

Wednesday night will begin the return to unsettled weather as a warm
front moves north across the region and a low pressure system
approaches from the west. Moisture will be on the increase through
the end of the work week as we get return flow from the south and
moisture from tropical storm Simon feeds into the system.
Precipitable water values will rise to 1.5-1.8" by Thursday
night/Friday, well above climatological normals for this time of
year. Showers and storms will increase in the warm sector on
Thursday. A frontal boundary will then begin to slowly sink south
across the area Thursday night through Friday bringing a couple of
rounds of showers and storms. This boundary will be slow moving and
if any training of storms occurs, there is the potential for some
minor flooding. However, with dry rather dry antecedent conditions,
this may not be so much of a problem.

Beyond Friday there is still quite a bit of uncertainty in the
forecast. The front will stall out somewhere across southern KY or
TN and where it ends up will impact the precipitation and
temperature forecasts. For now will continue with a chance of rain
through the end of the forecast period. However, if it does sink
further south we could have a brief period of dry weather before the
next system moves through.

&&

.AVIATION (00Z TAF Update)...
Issued at 723 PM EDT Mon Oct 6 2014

Several quick-hitting disturbances will make for a rather active TAF
period.  More widespread convection has pushed to the southeast of
the terminals this evening.  However, additional convection
continues to push into portions of southern Indiana and northern
Kentucky as the main core of the upper-level system pushes in.
While likely to weaken over the next few hours, these storms may
affect KSDF and KLEX later this evening.  Otherwise, just a few
showers will persist overnight, with winds dying down to around 5-10
knots. Conditions will be VFR outside of any convection.

On Tuesday morning, an additional round of showers and thunderstorms
looks likely to affect all terminals.  Cigs/vsbys may drop in the
heavier showers/storms, but should remain VFR outside of them.
After a late morning break in the precipitation, a final round may
develop in the afternoon hours, but confidence on this is low given
the expected morning showers/storms.  Winds will increase during the
afternoon hours, with WSW gusts around 25 knots possible.

&&

.LMK WATCHES/WARNINGS/ADVISORIES...
KY...NONE.
IN...NONE.
&&

Update.........KJD
Short Term.....KJD
Long Term......EER
Aviation.......KJD
Hazardous weather outlook, Oct 6, 3:24 PM EDT, 4 hours 37 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE LOUISVILLE KY
324 PM EDT MON OCT 6 2014

INZ076>079-083-084-089>092-KYZ023>043-045>049-053>057-061>067-
070>078-081-082-071930-
ORANGE IN-WASHINGTON IN-SCOTT IN-JEFFERSON IN-DUBOIS IN-CRAWFORD IN-
PERRY IN-HARRISON IN-FLOYD IN-CLARK IN-HANCOCK KY-BRECKINRIDGE KY-
MEADE KY-OHIO KY-GRAYSON KY-HARDIN KY-BULLITT KY-JEFFERSON KY-
OLDHAM KY-TRIMBLE KY-HENRY KY-SHELBY KY-FRANKLIN KY-SCOTT KY-
HARRISON KY-SPENCER KY-ANDERSON KY-WOODFORD KY-FAYETTE KY-BOURBON KY-
NICHOLAS KY-NELSON KY-WASHINGTON KY-MERCER KY-JESSAMINE KY-CLARK KY-
LARUE KY-MARION KY-BOYLE KY-GARRARD KY-MADISON KY-BUTLER KY-
EDMONSON KY-HART KY-GREEN KY-TAYLOR KY-CASEY KY-LINCOLN KY-LOGAN KY-
WARREN KY-SIMPSON KY-ALLEN KY-BARREN KY-MONROE KY-METCALFE KY-
ADAIR KY-RUSSELL KY-CUMBERLAND KY-CLINTON KY-
INCLUDING THE CITIES OF...PAOLI...SALEM...SCOTTSBURG...MADISON...
JASPER...MARENGO...TELL CITY...CORYDON...NEW ALBANY...
JEFFERSONVILLE...HAWESVILLE...HARDINSBURG...BRANDENBURG...
BEAVER DAM...LEITCHFIELD...ELIZABETHTOWN...FORT KNOX...
MOUNT WASHINGTON...SHEPHERDSVILLE...LOUISVILLE...LA GRANGE...
BEDFORD...NEW CASTLE...SHELBYVILLE...FRANKFORT...GEORGETOWN...
CYNTHIANA...TAYLORSVILLE...LAWRENCEBURG...VERSAILLES...LEXINGTON...
PARIS...CARLISLE...BARDSTOWN...SPRINGFIELD...HARRODSBURG...
NICHOLASVILLE...WINCHESTER...HODGENVILLE...LEBANON...DANVILLE...
LANCASTER...RICHMOND...MORGANTOWN...BROWNSVILLE...MUNFORDVILLE...
GREENSBURG...CAMPBELLSVILLE...LIBERTY...STANFORD...RUSSELLVILLE...
BOWLING GREEN...FRANKLIN...SCOTTSVILLE...GLASGOW...TOMPKINSVILLE...
EDMONTON...COLUMBIA...JAMESTOWN...BURKESVILLE...ALBANY
324 PM EDT MON OCT 6 2014 /224 PM CDT MON OCT 6 2014/

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTH CENTRAL
INDIANA AND CENTRAL KENTUCKY.

.DAY ONE...TONIGHT.

SCATTERED THUNDERSTORMS ARE EXPECTED THIS EVENING AS A FRONT PUSHES INTO
THE REGION. STRONG WINDS ALOFT AND MODERATE INSTABILITY MAY ALLOW
SOME STORMS TO BECOME SEVERE...WITH DAMAGING WINDS TO 60 MPH AND
LARGE HAIL UP TO THE SIZE OF QUARTERS. THE REGION MOST LIKELY TO
SEE THESE STRONG TO SEVERE STORMS WILL BE ACROSS SOUTH CENTRAL
KENTUCKY.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY.

SCATTERED THUNDERSTORMS WILL BE POSSIBLE TUESDAY AS ANOTHER UPPER
LEVEL DISTURBANCE PASSES THROUGH THE AREA. SOME OF THE STRONGEST
STORMS COULD CONTAIN HAIL AND GUSTY WINDS...ALTHOUGH AN ISOLATED
TORNADO MAY BE POSSIBLE IF THE ATMOSPHERE CAN DESTABILIZE ENOUGH
IN THE AFTERNOON.

THUNDERSTORMS ARE EXPECTED TO RETURN TO THE OUTLOOK AREA FROM
THURSDAY THROUGH SUNDAY AS A COLD FRONT SLOWLY PUSHES SOUTHWARD
ACROSS THE REGION. HEAVY RAINFALL AND LIGHTNING WILL BE THE MAIN
WEATHER HAZARDS.

.SPOTTER INFORMATION STATEMENT...

SPOTTERS ARE ASKED TO REPORT ANY HAIL OR WIND DAMAGE TODAY AND TUESDAY.

&&

MORE INFORMATION...ALONG WITH OTHER WEATHER...HYDROLOGICAL AND
CLIMATE INFORMATION CAN BE FOUND...AT WEATHER.GOV/LOUISVILLE.

KD/EER

In the hours before

Local storm report, Oct 6, 7:12 PM EDT, 49 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LOUISVILLE KY
712 PM EDT MON OCT 06 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0703 PM     HAIL             5 NE BURKESVILLE        36.84N  85.30W
10/06/2014  E1.25 INCH       CUMBERLAND         KY   TRAINED SPOTTER

&&

EVENT NUMBER LMK1400861

RL
Special weather statement, Oct 6, 7:21 PM EDT, 40 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE LOUISVILLE KY
621 PM CDT MON OCT 6 2014

KYZ064>066-077-062350-
ADAIR KY-CASEY KY-GREEN KY-TAYLOR KY-
621 PM CDT MON OCT 6 2014

...STRONG THUNDERSTORM WITH DANGEROUS LIGHTNING...MODERATE RAIN...AND
HALF INCH HAIL...

AT 616 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM 7 MILES SOUTHEAST OF GREENSBURG...AND MOVING EAST
AT 35 MPH.

OCCASIONAL LIGHTNING...MODERATE RAIN REDUCING VISIBILITIES...AND HALF
INCH HAIL...ARE EXPECTED WITH THIS STORM.

* THIS STORM WILL ALSO IMPACT...
  LIBERTY...
  COLUMBIA...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

IF YOU ARE IN THE PATH OF THIS STORM...SEEK SHELTER INDOORS AND STAY
AWAY FROM WINDOWS.

&&

LAT...LON 3706 8542 3727 8548 3738 8494 3720 8486
      3716 8502 3718 8504 3715 8507
TIME...MOT...LOC 2321Z 255DEG 31KT 3721 8534

JDG
Local storm report, Oct 6, 7:22 PM EDT, 39 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LOUISVILLE KY
722 PM EDT MON OCT 06 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0721 PM     HAIL             DUNDEE                  37.55N  86.78W
10/06/2014  E1.00 INCH       OHIO               KY   TRAINED SPOTTER

&&

EVENT NUMBER LMK1400862

RL
Local storm report, Oct 6, 7:41 PM EDT, 20 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LOUISVILLE KY
741 PM EDT MON OCT 06 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0705 PM     HAIL             4 N BURKESVILLE         36.85N  85.37W
10/06/2014  E2.00 INCH       CUMBERLAND         KY   EMERGENCY MNGR

            DAMAGE TO HOMES AND VEHICLES

&&

EVENT NUMBER LMK1400863

RL
Special weather statement, Oct 6, 7:49 PM EDT, 12 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE LOUISVILLE KY
649 PM CDT MON OCT 6 2014

KYZ027-028-063-070020-
GRAYSON KY-HARDIN KY-HART KY-
649 PM CDT MON OCT 6 2014

...STRONG THUNDERSTORM WITH DANGEROUS LIGHTNING...HEAVY
RAIN...NICKEL SIZE HAIL...AND 40 MPH WINDS...

AT 646 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM 8 MILES WEST OF LEITCHFIELD...AND MOVING EAST AT
45 MPH.

OCCASIONAL LIGHTNING...HEAVY RAIN REDUCING VISIBILITIES...NICKEL
SIZE HAIL...AND GUSTY WINDS OF AROUND 35 TO 40 MPH...ARE EXPECTED
WITH THIS STORM.

* THIS STORM WILL ALSO IMPACT...
  LEITCHFIELD...
  LILAC AND HANGING ROCK...
  CLARKSON AND GRAYSON SPRINGS...
  WEST CLIFTY AND FRAGRANT...
  LACON AND HORNTOWN...

THIS STORM WILL AFFECT THE WESTERN KENTUCKY (FORD) PARKWAY BETWEEN
MILE MARKERS 107 AND 123.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

IF YOU ARE IN THE PATH OF THIS STORM...SEEK SHELTER INDOORS AND STAY
AWAY FROM WINDOWS. STAY TUNED TO NOAA ALL HAZARDS RADIO...
WEATHER.GOV/LOUISVILLE ON THE INTERNET...OR LOCAL MEDIA FOR LATER
UPDATES AND POSSIBLE WARNINGS.

&&

LAT...LON 3760 8596 3740 8597 3745 8649 3754 8649
TIME...MOT...LOC 2349Z 268DEG 38KT 3749 8639

SCHOETTMER
Local storm report, Oct 6, 7:56 PM EDT, 5 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LOUISVILLE KY
756 PM EDT MON OCT 06 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0750 PM     HAIL             DUNDEE                  37.55N  86.78W
10/06/2014  E1.00 INCH       OHIO               KY   TRAINED SPOTTER

&&

EVENT NUMBER LMK1400864

RL

The office that day

Everything else NWS Louisville, KY issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Oct 6, 8:03 PM EDTSpecial Weather StatementLMKCasey, Lincoln62 min
Oct 6, 8:14 PM EDTSevere Thunderstorm WarningLMKAdair, Casey21 min
Oct 6, 8:21 PM EDTSpecial Weather StatementLMKHenry, Oldham59 min
Oct 6, 8:23 PM EDTSevere Thunderstorm WarningLMKHardin, Larue27 min
Oct 6, 8:27 PM EDTSevere Thunderstorm WarningLMKGrayson23 min
Oct 6, 8:38 PM EDTSpecial Weather StatementLMKFranklin, Shelby27 min
Oct 6, 8:39 PM EDTSpecial Weather StatementLMKAdair46 min
Oct 6, 8:43 PM EDTSpecial Weather StatementLMKNelson32 min
Oct 6, 8:59 PM EDTSpecial Weather StatementLMKJessamine, Mercer31 min
Oct 6, 9:50 PM EDTSevere Thunderstorm WarningLMKGarrard, Madison30 min
Oct 6, 10:28 PM EDTSpecial Weather StatementLMKRockcastle22 min
Oct 7, 1:59 AM EDTSpecial Weather StatementLMKCasey, Marion, Taylor46 min
Oct 7, 2:27 AM EDTSpecial Weather StatementLMKEdmonson, Hart18 min
Oct 7, 2:34 AM EDTSpecial Weather StatementLMKCasey, Lincoln, Taylor31 min
Oct 7, 2:45 AM EDTSpecial Weather StatementLMKButler20 min
Oct 7, 3:08 AM EDTSpecial Weather StatementLMKButler, Edmonson, Hart42 min
Oct 7, 3:21 AM EDTSpecial Weather StatementLMKBoyle19 min
Oct 7, 3:49 AM EDTSpecial Weather StatementLMKEdmonson, Green, Hart31 min
Oct 7, 4:06 AM EDTSevere Thunderstorm WarningLMKAdair, Green, Taylor29 min
Oct 7, 4:22 AM EDTSevere Thunderstorm WarningLMKAdair28 min
Oct 7, 4:27 AM EDTSpecial Weather StatementLMKGreen28 min
Oct 7, 4:34 AM EDTSevere Thunderstorm WarningLMKAdair, Metcalfe, Russell31 min
Oct 7, 4:39 AM EDTSevere Thunderstorm WarningLMKCasey26 min
Oct 7, 4:58 AM EDTSpecial Weather StatementLMKRussell22 min
Oct 7, 5:03 AM EDTSevere Thunderstorm WarningLMKRussell13 min
Oct 7, 9:27 AM EDTSpecial Weather StatementLMKHarrison28 min
Oct 7, 11:47 AM EDTSpecial Weather StatementLMKMeade28 min
Oct 7, 2:31 PM EDTSevere Thunderstorm WarningLMKOldham29 min
Oct 7, 2:54 PM EDTSevere Thunderstorm WarningLMKHenry, Oldham, Shelby31 min
Oct 7, 3:20 PM EDTSevere Thunderstorm WarningLMKFranklin, Scott, Shelby, Woodford30 min
Oct 7, 3:43 PM EDTTornado WarningLMKHarrison, Scott32 min
Oct 7, 3:48 PM EDTSevere Thunderstorm WarningLMKBourbon, Fayette, Scott32 min
Oct 7, 4:04 PM EDTSpecial Weather StatementLMKLincoln31 min
Oct 7, 4:12 PM EDTSevere Thunderstorm WarningLMKBourbon, Clark, Nicholas28 min
Oct 7, 4:13 PM EDTSevere Thunderstorm WarningLMKBourbon, Harrison, Nicholas32 min
Oct 7, 4:18 PM EDTSevere Thunderstorm WarningLMKHarrison, Nicholas14 min
Oct 7, 4:20 PM EDTSevere Thunderstorm WarningLMKGarrard, Lincoln30 min
Oct 7, 4:36 PM EDTTornado WarningLMKLincoln19 min
Oct 7, 6:08 PM EDTSevere Thunderstorm WarningLMKHenry, Oldham27 min
Oct 7, 6:11 PM EDTTornado WarningLMKHenry, Oldham, Shelby24 min
Oct 7, 6:22 PM EDTSevere Thunderstorm WarningLMKHenry16 min
Oct 7, 6:36 PM EDTSevere Thunderstorm WarningLMKFranklin, Henry, Shelby29 min
Oct 7, 6:42 PM EDTSpecial Weather StatementLMKBourbon, Nicholas, Scott43 min
Oct 7, 6:45 PM EDTSevere Thunderstorm WarningLMKBourbon, Clark, Fayette, Nicholas30 min
Oct 7, 6:49 PM EDTTornado WarningLMKBourbon31 min
Oct 7, 6:50 PM EDTSevere Thunderstorm WarningLMKOldham30 min
Oct 7, 7:03 PM EDTTornado WarningLMKFranklin, Scott, Woodford32 min
Oct 7, 7:13 PM EDTSevere Thunderstorm WarningLMKHenry, Oldham, Shelby32 min
Oct 7, 7:13 PM EDTSevere Thunderstorm WarningLMKBourbon, Nicholas22 min
Oct 7, 7:30 PM EDTTornado WarningLMKBourbon, Clark, Fayette, Scott25 min
Oct 7, 7:43 PM EDTTornado WarningLMKFranklin, Scott, Woodford32 min
Oct 7, 7:55 PM EDTSevere Thunderstorm WarningLMKBourbon, Clark30 min
Oct 7, 10:56 AM EDTSevere Thunderstorm WarningLMKDubois29 min
Oct 7, 11:26 AM EDTSpecial Weather StatementLMKPerry29 min
Oct 7, 1:31 PM EDTSevere Thunderstorm WarningLMKOrange, Washington29 min
Oct 7, 1:53 PM EDTSevere Thunderstorm WarningLMKWashington32 min
Oct 7, 2:18 PM EDTSpecial Weather StatementLMKClark27 min
Oct 7, 5:46 PM EDTSpecial Weather StatementLMKClark29 min

Nearby

Severe Thunderstorm Warnings in Indiana, 2014Severe Thunderstorm Warnings in Kentucky, 2014Every severe thunderstorm warning in 2014

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.